# SDR DLL13972183

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 801813
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WHEN ADDED POWER FOR T/O, THE DOOR AND INTRANSIT REDLIGHT ON FWD PNL CAME ON, PLUS THE RT GEAR DOOR LIGHT ON THE S/O PANEL CAME ON, T/O ABORTED AT LOW SPEED.  REPLACED RT MLG DOOR UP LOCK SWITCH 3261A10 PER M/M, DOOR LIGHT NOW NORMAL.
